# SDR SWIA201025252

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 20,187 hours, 15,746 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMERGENCY LIGHT STRIP INOPERATIVE.  (FLT 4854)  RECONNECTED FLOOR LIGHT CONNECTION AT ROW 5.
